# SDR FDEA200901270328

- Difficulty date: January 27, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 141N62002
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER WEB CRACKED, FWD SIDE, BELOW HANDLE.  COMPLIED WITH MAE EA 757-5211-16-A1817, EA F-5210-124059, ON THE R1 DOOR, BS 332.05, AT BEAM NR 3.  THIS DOUBLER REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
